MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA 0Â KEEL RIGHT SIZE F CEMENTED TIBIA; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA 0Â KEEL RIGHT SIZE F CEMENTED TIBIA; PROSTHESIS, KNEE
Catalog Number 42536007502
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after completing the initial knee surgery, the surgeon was evaluating the initial postop x-ray which showed that the material base plate set posteriorly, causing a little overhang posteriorly and under hang anteriorly of the tibial plate.No medical or surgical intervention is being planned and the patient has not been experiencing any symptoms due to this.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the surgeon is very concerned with the instrumentation interaction of the broach, handle, and sizing plate which he thinks is shifting the final placement of the tibial plate implant.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.X-rays provided were provided and were reviewed by a third party healthcare professional and states that there is posterior overhang of the tibial component and borderline increased posterior tibial slope (~5-7 degrees) although exact measurements cannot be performed on the provided image.Root cause for the reported issue was found to be user not following instructions.Additional steps for tibial bone preparation were recommended and a summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA 0Â KEEL RIGHT SIZE F CEMENTED TIBIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23014672
Report Number0001822565-2025-03353
Device Sequence Number9547113
Product Code JWH
UDI-Device Identifier00889024632134
UDI-Public(01)00889024632134(17)350515(10)67261196
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42536007502
Device Lot Number67261196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/10/2025
02/03/2026
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date09/18/2025
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown